MathSciNet Relay Station
MathSciNet bibliographic data
MR868975 57N13 (57N37 57S05)
Quinn, Frank Isotopy of $4$-manifolds. J. Differential Geom. 24 (1986), no. 3, 343–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement